# SDR CA991230020

- Difficulty date: December 9, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- Aircraft time: 10,775 hours
- Engine: Ge CF341A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Line
- Condition: Misinstalled
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CLIMB AT APPROX. 5000 FT AUTO PRESSURE  WAS NOTICED NOT TO BE WORKING AS CABIN ALT WAS CLIMBING AT 7500 FT. MANUAL PRESSURIZATION WAS SELECTED AND THE RATE OF CLIMB IN THE CABIN WAS VERY HIGH AND THE SPEED BARBER POLE ON THE CAPTAINS ASI DROPPED 30 KNOTS CAUSING A SPEED ADVANCE. FLIGHT CONTINUED UNPRESSURIZED AND A/C LANDED AT HOME BASE. STATIC AND PRESS LINES ON WERE FOUND CROSSED ON OUTFLOW VALVE.
